# SDR USAA980569

- Difficulty date: November 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N604AU
- Make and model: Boeing 757225
- Aircraft serial: 22199
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Condition: Corroded
- Location: Bs 1407
- Part time: 44,869 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING C-1 CHECK VISUAL INSPECTION FOUND A CORRODED KEEL BEAM 1 INCH BY 1 INCH STATION 1407 STRINGER 29R.  REMOVED CORROSION AND INSTALLED FREEZE PLUG PER EA 62716A.  (M)
